# SDR USAA2008121592230

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 37,482 hours, 5,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53332210200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C2 - MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN FR53.9 TO FR55, -Y450.  REPAIRED SEAT TRACK BETWEEN FR53.9 TO FR55, -Y450 IAW A330 SRM 53-31-15.
